# SDR P5CA2020061200190

- Difficulty date: June 10, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,359 hours, 21,947 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MDX147
- Part serial: 5931
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO OXY MASK DOES NOT TEST PROPERLY. M2: FIRST OBS SEAT INOP DUE TO OXYGEN MASK INOP.  SWAPPED MASK WITH FIRST OBS POSITION IAW AMM 35-11-04, OPS CHECK OK.  NOW FIRST OBS SEAT INOP DUE TO OXYGEN MASK INOP.  REMOVED AND REPLACED FIRST OBSERVERS OXYGEN MASK STORAGE BOX PER AMM 35-11-51, OPS CHECK GOOD.  THIS CLEARS MDDR 129580.
